sexologist-icon
Use of ipill
Hi, I hd intercourse for the first time n took an ipill the same morning, but I got my period 8 days early , the next morning and m experiencing heavy flow. Is that normal? Or a side effect of the pill?
249 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello, delayed or early Menstrual period is normal with progesterone pills,heavy bleeding is not seen usually but you its one day bleeding don't worry but if your having heavy bleeding for 2-3 days repeatedly then you have to consult gynaecologist. Use barrier contracepives or oral contraceptive pills ,avoid pills as far as possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.